# SDR CGHR201809191000

- Difficulty date: September 19, 2018
- Submitted: September 19, 2018
- Operation: General aviation
- Aircraft: N65KZ
- Make and model: Emb EMB-505
- Aircraft serial: 50500103
- Aircraft time: 937 hours, 829 cycles
- Engine: Pwc PW535E
- Engine time: 937 hours, 829 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3032249002
- Part serial: MX789120
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 937 hours, 829 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

FLIGHT DATE 8/22/2018. DURING CRUISE PILOTS REPORTED "WHINING" NOISE FROM NR 1 ENGINE FOLLOWED BY CAS MESSAGE "HYDRAULIC FAULT."  SYSTEM INDICATED HYDRAULIC PRESSURE FLUCTUATIONS. CREW CLOSED SHUT OFF VALVE ON NR 1 ENGINE. AFTER MULTIPLE FAILED ATTEMPTS TO PUT GEAR DOWN, CREW WAS ABLE TO GET LANDING GEAR DOWN AND LOCKED. AN EMERGENCY LANDING WAS DECLARED INTO KMLI. UPON INSPECTION OF AIRCRAFT, WE FOUND HYDRAULIC FLUID UNDER NR 1 ENGINE COWLING & COLLECTING ON PAVEMENT. HYDRAULIC RESERVOIR GAUGE INDICATED EMPTY. REMOVED NR 1 AND NR 2 ENGINE COWLINGS AND FOUND HYDRAULIC FLUID COMING FROM NR 1 ENGINE HYDRAULIC PUMP. REMOVED NR 1 ENGINE HYDRAULIC PUMP AND FOUND PUMP SHAFT SEAL FAILURE AS HYDRAULIC FLUID WAS LEAKING FROM SHAFT SEAL AND OVERBOARD DRAIN. REMOVED RT ENGINE HYDRAULIC PUMP AND FOUND HYDRAULIC PUMP SHAFT SEAL FAILURE ON THIS PUMP AS WELL. REPLACED BOTH ENGINE HYDRAULIC PUMPS AS REQUIRED. THE HYDRAULIC PUMPS REMOVED WERE NR 1 ENG PN 3032249-002, SN MX789120, & NR 2 ENG PN 3032249-002, SN MX775721. THE AIRCRAFT WAS RETURNED TO SERVICE AFTER HYDRAULIC PUMP CHANGE, SYSTEM BLEEDING & SYSTEM TESTS. DURING AIRCRAFT TAXI PILOT REPORTED "BRAKE SYSTEM FAILURE" CAS MESSAGE. TROUBLESHOT SYSTEM AND FOUND HYDRAULIC SWITCHES ON HYDRAULIC RESERVOIR HAD FAILED. REPLACED THE UPPER HYDRAULIC SWITCH P/N 3032408-325, AND LOWER SWITCH P/N 3032408-326. AFTER REPLACEMENT OF HYDRAULIC SWITCHES AIRCRAFT WAS RETURNED TO SERVICE AND FLEW HOME WITHOUT INCIDENT.
